Atoma Flu Relief Extra Strength Day & Night Caplets

$7.99

Pack Size: 20 caplets (10 Daytime, 10 Nighttime)

Ingredients:
Each Daytime caplet contains acetaminophen 500 mg, dextromethorphan 15 mg and pseudoephedrine 30 mg. Each Nighttime caplet contains acetaminophen 500 mg, pseudoephedrine 30 mg, and diphenhydramine 25 mg.

To help relieve headache, fever, minor aches and pains, dry cough and nasal congestion. Nighttime capsules also help with sleep and runny nose.

Category: Tags: , ,

Product on Backorder

Description

This product is the generic equivalent to Tylenol Flu Extra Strength Daytime & Nighttime eZ Tabs.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.